MAUDE Adverse Event Report: NIPRO (THAILAND) CORP., LTD NIPRO AVF BIOHOLE NEEDLE; AVF NEEDLE

NIPRO (THAILAND) CORP., LTD NIPRO AVF BIOHOLE NEEDLE; AVF NEEDLE
Model Number FD+152530BCR-CAP
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Received email notification from the fda with medwatch report number mw5175663 attached, per 803.22 (b)(2).Details below: it was reported via email that a patient discovered a hole in tubing of needle hub.Resulted in approx.100cc blood loss and discontinuation of treatment.This report reflects information received by fda in the form of a notification per 803.22 (b)(2).

Brand Name
NIPRO AVF BIOHOLE NEEDLE
Common Device Name
AVF NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP., LTD
10/2 moo 8
bangnomko
sena, ayuthaya 13110
TH  13110
MDR Report Key23410168
Report Number1056186-2025-00035
Device Sequence Number10432079
Product Code FIE
UDI-Device Identifier00383790001250
UDI-Public00383790001250
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2025
Report Date (Section F) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFD+152530BCR-CAP
Device Lot Number23J24A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/06/2025
Device Age11 MO
Event Location Other
Date Report to Manufacturer10/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA10/28/2025